# SDR CALA2024111301126

- Difficulty date: November 11, 2024
- Submitted: November 13, 2024
- Operation: Air carrier
- Aircraft: N75851
- Make and model: Boeing 757324
- Aircraft serial: 32810
- Aircraft time: 67,397 hours, 22,014 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8100033801
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 43C EMERGENCY EGRESS LIGHT BROKEN. REMOVED AND REPLACED SEAT 43C FLOOR PROXIMITY EMERGENCY LIGHT REF AMM 33-51-11, OPS CHECK GOOD
